Last year I took Tren I couldn’t get erections or they were soft erections for 2 months after stopping. Didn’t think much of it. I just came off tren again, and my dicks dead. I guess my HPTA is shut down. I have lots of tamoxifen, anastrazole, and HCG on hand. Can you guys steer me in the right direction? I’m miserable and my wife is feeling low self esteem cause of it.
Are you on a cruise dose now?
I’m only taking 100mg of testosterone a week now.
and that puts you in what levels of test?
I assume you mean levels? 900 for test and free test 45
what about cialis? doesnt work?
Hankthetank: “You don’t learn quick from your mistakes”
I’ve been taking cialis as well. I get hard on’s, I just can’t maintain them
Cant maintain erections with cialis? Interesting. I cant get them down with it.
Thanks for the help and advice
I tried tren 5 years ago and have been having problems since. You can look at my past activity for more info. Don’t touch any 19-nors again would be my stern advice to you. They effect some guys badly and it looks like you are one of them.
Yes your HPTA is shut down because you are now on test, not just because of the tren.
When did you run the tren? Hopefully you’ll recover like last time.
Prooooolactin. Get them labs run. Oh, and lay off the Tren, obvi
This is the best course of action for right now. It’s gonna be hard to give you sound advice without knowing what’s going on